Homeopathy and Health Forum
This thread continues beneath the following ad.
Hello Dr. Kadwa
Hope so you are doing well. The child has completed another month of Ars alb 30, and Sepia 30, totally 3 months.
In previous month or more i observed some new spots of Vitiligo around right hip and thigh, also one spot on right arm and one on right side of neck, and become clearer now.
Also did not notice much improvement what I observed in first month, it seems that that improvement have stopped.
So Dr. Kadwa suggest me what to do next.
nadeemawan on 2017-06-19
kadwa on 2017-06-22Ok fine
Currently i am out of town, and will be back in a week. Can i will start it after one week and will report back to you after one month.
nadeemawan on 2017-06-22This thread continues beneath the following ad.Hello Dr. Kadwa
I have started Silicea 30 and Nux Vomica 30, after using sepia30 and ars alb 30 for 3 months which not gives significant effects, new spots of vitiligo shown.
I just want to confirm that is there any side effects are related to these medicines for using for long time, mean i have fear that these will not effect any other body part.
Also will you continue to prescribing the different combinations of medicines before getting the best match.
Thank you doctor.
nadeemawan on 2017-07-09
Now stop all remedies for two months and watch carefully the difference between two months of drugging and two months of zero drugs.
kadwa on 2017-07-10Vitiligo is not an easy condition to treat!! It's treatment has a very low success rate.
kadwa on 2017-07-10OK so should i stop the new medication Silicea 30 and Nux Vomica 30, you prescribed and the child started it few days ago.
What i am saying that using Ars alb 30, and Sepia 30 for three months, in first month i was saw little bit of improvement but is last month new spots occur so you prescribed the new medication which the child started few days ago.
What you think if he will continue with Silicea 30 and Nux Vomica 30 for month and stops it for two months as you mentioned, so that we can judge the new medications effect.
Also i have posted another thread can you please help, link is http://www.abchomeopathy.com/forum2.php/545875/0#p0
[Edited by nadeemawan on ]
nadeemawan on 2017-07-10This thread continues beneath the following ad.Vitiligo is a difficult condition to treat. Many homeopaths are concerned about the homeopathic aggravation. Nowadays i don't believe that homeopathic remedies can cause any harm.
In the case of vitiligo the possibility is there that the spots spread in their due course and the remedies get the blame for that.
In such cases patient should take complete responsibility for whatever happens.
Please go ahead with the prescriber who has responded to your new post. Me or anyone else doesn't matter.
kadwa on 2017-07-13
Yes I can understand everything.
I am just asking that will he continue the new remedies you prescribed few days and will update you after one month so we can stop them after.
So please guide me what to do next.
nadeemawan on 2017-07-13Ok Doctor Kadwa,
He started the medication on 8th july and will stop it on 18, I will update you after one month.
Thank you very very much.
nadeemawan on 2017-07-17Hi Dr. Kadwa
I hope you are doing fine. After stopping remedies(Silicea30 and Nux Vomica), i have not found any improvement nor any new spots of Vitiligo on childer skin.
So what to do next, i hope you remembered all case history.
nadeemawan on 2017-08-21
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.